## LNC XXVIII GOV Session--Virtual Timeline Worksheet 10/13/2020

Topic	Length	Start Time	End Time	Notes	Presentation Style and Interactive	Representation	COVID Content*	Race and Equity Content*	Connections to Other Sessions*
					Elements*				
Wednesday, November 4	Wednesday, November 4								
2:00 - 4:00 pm, 5 - 6:30									
Committee logs on		2:45	3:00						
Waiting Room	5	2:55	3:00	Staticno content					
Optional Activity: Virtual tour of NC Museum of Art	90-120	3:00	4:30	may try to tie in highlighting NCCIW	TBD	TBD			
				travel and tourism					
Reception/Happy Hour	60 - 90	5:00	6:30	Structure and presenters to be	TBD	TBD			
				discussed further					

Thursday, November 5								
8:30 am - 4 pm								
Committee logs on		8:1	5 8:3					
Waiting Room	5	8:2	5 8:3	Staticno content				
Reflections and Stage Setting and Intros	30	8:30 AN		Tentative schedule to be assessedtoo tight?  8:30 - 8:35: Kelly/Brian welcome and local video and attendance poll. Maybe poll connecting to "who's in the room" to gauge group's connection to GOV?  8:35 - 8:40: David leads ice breakermaybe connecting to "who's in the room" poll responses?  8:40 - 8:45: Class member(s) present guiding principles from ORI  8:45 - 8:55: Intro of committee members (pre-recorded? Dean does voiceover?) and session overview  8:55 - 9:00: Cushion for running over	Use poll to capture attendance? Interactive ice breaker	White men and women (staff, David, Dean, Lisa)		
John Davis on NC Politics	60	9:00 AN	1 10:00 AN	1 Confirmed	40 minutes presenting, 20 Q&A. LNC to faciliate Q&A using "raise hands" in Zoom.	White man		
Break	30	10:00 AN	1 10:30 AN	1	Triangle trivia to be included during last 5 10 minutes of break? Music to play during break? Jeopardy theme to count down to resuming content?	-n/a		

Topic	Length	Start Time	End Time		Presentation Style and Interactive Elements*	Representation	COVID Content*	Race and Equity Content*	Connections to Other Sessions*
K NA /404	75	10.20 414	11.45 484			White woman			
Kara M./101	75	10:30 AW		45 minute presentation with interactive	_	white woman			
				,	interaction.				
					Need at least one poll to serve as				
					attendance check in.				
					Work in random assignment to pairs or				
					trios for 2-3 minutes of conversation				
					(class members only) and then regroup?				
					Reporters assigned and share response				
					via chat to full group? Kara to be asked				
					to cover Legislative Bootcamp as well				
					since that's been replaced.				
Lunch	50	11:45 AM	12·35 PM	No content	Music to call them back together?	n/a			
Editori	30	11.437((4)	12.551141		Any scrolling content during lunch?	11,4			
Interactive Piece TBD	25	12:35 PM	1:00 PM		Structure/interactive opportunities tbd	White woman (other			
interactive ricce rbb	23	12.55 1 101	1.001101	cardi Econnig di Otner 155	Structure/interactive opportunities tou	suggestions are all white men			
						or women)			
The Third Branch (title tbd)	45	1:00 PM	1.4E DM	McKinley Wooten		Black man			
Break	10	1:45 PM			Triangle trivia to be included during last 5-				
DIEdk	10	1.45 PIVI	1.33 PIVI		10 minutes of break?	- II/a			
					Music to play during break?				
					Jeopardy theme to count down to				
Cinculation Dans	40	1.FF DN4	2.25 DN4		resuming content?	TDD grahahlu alagaiga			
Simulation Prep	40	1:55 PM	2:35 PIVI			TBDprobably planning			
2 1	10	0.05.514	2 45 51 4		divisions?	committee			
Break	10	2:35 PM	2:45 PM		Triangle trivia to be included during last 5	n/a			
					10 minutes of break?				
					Music to play during break?				
					Jeopardy theme to count down to				
					resuming content?				
Simulation: James White	60	2:45 PM	3:45 PM		Full group interaction.	White man			
					Facilitation strategy TBD.				
					Attendance poll to be included				
Wrap-Up	15	3:45 PM	4:00 PM		S	n/a			
					chat? Conversation?				
Adjourn	0	4:00 PM		-		n/a			
Time available with 8:30 - 4:00 schedule	450			-		n/a			
Minutes remaining / over time	0					n/a			

Friday, November 6										
8:30 am - 2:30 pm										
Committee logs on		8:15	8:30							
Waiting Room	5	8:25	8:30	Staticno content						
Morning Reflections	20	8:30 AM	8:50 AM		To include group chat time, poll to	White men and women (staff,				
					capture attendance reflections on	David, Dean, Lisa)				
					simulation and Thursday content					
Transition Cushion	5	8:50 AM	8:55 AM		Music?	n/a				
Class business	20	8:55 AM	9:15 AM		Kelly to include poll, pulse check, chat					
					with questions? Guidance for LT calls.					
Local Government	50	9:15 AM	10:05 AM	Kevin Leonard		White man				

Торіс	Length	Start Time	End Time	Notes	Presentation Style and Interactive Elements*	Representation	COVID Content*	Race and Equity Content*	Connections to Other Sessions*
Mornng Break	30	10:05 AM	10:35 AM		Triangle trivia to be included during last 5	-n/a			
					10 minutes of break?				
					Music to play during break?				
					Jeopardy theme to count down to				
					resuming content?				
Leadership Proflie: Judge Regina Parker	45	10:35 AM	11:20 AM	Trimmed to 45 minutes (from 55) to get	Opportunities for interaction TBDneed	Black woman			
				to target adourn time.	to be included				
Lunch with learning team discussions	60	11:20 AM	12:20 PM	TBD whether to have content and	Use breakout rooms with conversation	n/a			
				connection time during lunch or not?	prompts? Something optional for half?				
					Or just leave lunch with no content and				
					let them be in teams for Budgetopolis?				
Budgetopolis	120	12:20 PM	2:20 PM	Timeline may change with virtual	To be guided by Doug and Lydian, with	White man and white woman			
				presentation. Need to make sure	use of breakout rooms assigned by				
				interaction incorporated. Teams would	learning teams. Trimmed by 10 min to get	-			
				break as needed, no formal break to be	to 2:30 adjourn. Can revisit pulling 10				
				built in.	from 70 minute lunch break.				
Wrap Up	10	2:20 PM	2:30 PM		David to include teasers for EDU (get	n/a			
					Dean to do voiceovers?)				
					Logistics				
					One-word exercise (can be anonymous)				
Adjourn	0	2:30 PM							
Time available with 8:30 - 2:30 schedule	360	)							
Minutes remaining / over time	0	)							
					*Use this column to track variety of		*Use this column to track where	*Use this column to track where	*Use this column to track other topics
					presentation styles, interaction		content connects to COVID impacts	content connects to issues of race	that run through all sessions to help
					opportunities, breaks, etc.		and response	and equity	speakers and committee be
									intentional about making connections
									to: hunger, intertwined drivers and
									impacts on health, education, income,
									and other outcomes.